65 yrs old. Type ll for 8 years. Dr. changing meds in last two months to get readings down. Taking the morning readings and meds at wake up.
10-18-08 to 11-04-08 - 15mg Actos only. At wake up, avg 186 - before dinner, avg 197
11-05-08 to 11-19-08 - 30mg Actos + 4mg Glimepride. At wake, avg 181 - before dinner, avg 156
11-20-08 to 12-04-08 - 30mg Actos + 4mg Glimepride. At wake, avg 163 - before dinner, avg 124
12-05-08 to 12-14-08 - 30mg Actos + 4mg Glimepride, Add 2mg Glimepride before dinner. At wake, avg 167 - before dinner, avg 114.
The before dinner readings have come down quite a bit however, the readings at wake up have changed little and are still high. My Dr. is thinking about changing the Actos to 45mg.
Question 1. Would increasing the Actos be benificial in reducing the morning readings?
Question 2. Since I'm active during the day and have little activity after dinner and while sleeping, is it possible that taking the Actos and 4mg Glimepride BEFORE dinner and the 2mg Glimepride in the morning could lower the morning readings?
Increasing the Actos further is unlikely to bring down your glucoses as you are close to the maximum dose right now. The Glimiperide is more likely to help if the dose is increased but please note that this should be discussed with your doctor prior to making any dose changes on your own. If they do not work, you may need to consider another regimen. In addition keep in mind to avoid nighttime snacking as this contributes to morning highs.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.